# SDR DALA14005150932

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 65,364 hours, 48,883 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE LOCKING CABLE CLAMP DOES NOT CLEAR THE CONDUIT .5.  CLAMPS REPLACED AND CONDUIT ADJUSTED IAW THE MM.
